My friend takes it and it turns heer stomach to smell it. I smelled it and yes it is very strong odor.
I flipped thru the Drugs A to Z, & didn't find anything about an odor, but then re-read your question, & realized you were speaking of the medicine itself! I at first thought you were speaking about you having an odor! Geez Mary, get you reading glasses out! I think I would call your pharmatist and ask him (or her). Some meds as the age can take on an odor as aspirin if it smells like vinegar. Some meds like some antibioitcs really smell bad! I think unless someone else that takes this med know if theirs has a bad odor too, & answers this question for you, you should check with your pharmatist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2009 • 1 answer
Posted 14 May 2010 • 1 answer
Posted 30 Aug 2010 • 1 answer
Posted 3 Dec 2010 • 8 answers
Posted 27 Mar 2012 • 1 answer